Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 25, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 13, 2009, 9:45 PM CDT for 4 counties in Illinois. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2009, 9:45 PM CDT (02:45 UTC)
- Expired
- May 13, 2009, 10:21 PM CDT
- In force
- 36 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Marshall County, IL, Peoria County, IL, Stark County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 97 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 10:00 PM CDT | TSTM WND GST 60 | 7 W Chillicothe, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 6:02 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 354 m²/s²
- 0-3 km storm-relative helicity
- 384 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 20.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 140245
SVRILX
ILC123-143-175-203-140345-
/O.NEW.KILX.SV.W.0025.090514T0245Z-090514T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT WED MAY 13 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
NORTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTHERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1045 PM CDT.
* AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF PRINCEVILLE...OR
ABOUT 19 MILES NORTHWEST OF PEORIA...AND WAS MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
DUNLAP...
CAMP GROVE...
CHILLICOTHE...
ROME...
SPRING BAY...
LACON...
SPARLAND...
HENRY...
OTHER LOCATIONS IN THIS WARNING INCLUDE...BRIMFIELD...TOLUCA...
VARNA...WASHBURN AND WYOMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4114 8933 4111 8933 4111 8913 4110 8906
4085 8906 4083 8933 4076 8995 4105 8988
4115 8939
TIME...MOT...LOC 0244Z 259DEG 43KT 4095 8980
$$
AUTEN2 follow-up statements
000
WWUS53 KILX 140301
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT WED MAY 13 2009
ILC175-140311-
/O.CAN.KILX.SV.W.0025.000000T0000Z-090514T0345Z/
STARK IL-
1001 PM CDT WED MAY 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STARK COUNTY IS
CANCELLED...
LAT...LON 4080 8964 4107 8964 4115 8939 4114 8933
4111 8933 4111 8913 4110 8906 4085 8906
4083 8933
TIME...MOT...LOC 0301Z 259DEG 43KT 4099 8953
$$
ILC123-143-203-140345-
/O.CON.KILX.SV.W.0025.000000T0000Z-090514T0345Z/
MARSHALL IL-WOODFORD IL-PEORIA IL-
1001 PM CDT WED MAY 13 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN PEORIA...NORTHERN WOODFORD AND MARSHALL COUNTIES...
AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAWN RIDGE...OR 8 MILES
WEST OF LACON...MOVING EAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
SPARLAND...LACON...HENRY...WASHBURN...VARNA...LA ROSE...LAKE
WILDWOOD...PATTONSBURG AND TOLUCA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4080 8964 4107 8964 4115 8939 4114 8933
4111 8933 4111 8913 4110 8906 4085 8906
4083 8933
TIME...MOT...LOC 0301Z 259DEG 43KT 4099 8953
$$
AUTEN000
WWUS53 KILX 140321
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1021 PM CDT WED MAY 13 2009
ILC123-143-203-140331-
/O.CAN.KILX.SV.W.0025.000000T0000Z-090514T0345Z/
MARSHALL IL-WOODFORD IL-PEORIA IL-
1021 PM CDT WED MAY 13 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PEORIA...NORTHERN
WOODFORD AND MARSHALL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 4080 8964 4107 8964 4115 8939 4114 8933
4111 8933 4111 8913 4110 8906 4085 8906
4083 8933
TIME...MOT...LOC 0321Z 259DEG 43KT 4103 8922
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 8:54 PM CDT, 51 minutes earlier.
Area forecast discussion, May 13, 8:54 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 854 PM CDT WED MAY 13 2009 .DISCUSSION... ISSUED 851 PM CDT WED MAY 13 2009 ONGOING CONVECTION PRODUCING A LINE OF STORMS AHEAD OF A SLOWLY ADVANCING COLD FRONT. PLENTY OF PRECIP ALREADY TODAY...AND MORE ON THE WAY. CONTINUING THE FLASH FLOOD WATCH THROUGH THE OVERNIGHT HOURS. SEVERAL UPDATES ANTICIPATED TO UPDATE FOR SEVERE WEATHER WATCH CANCELLATIONS AS THE WEATHER MOVES THROUGH. OTHER THAN THAT... FORECAST IS ON TRACK. HJS && .AVIATION... ISSUED 645 PM CDT WED MAY 13 2009 MAIN FORECAST ISSUE WILL BE THE TIMING OF THE LINE OF STORMS JUST WEST OF THE MISSISSIPPI RIVER. ISOLATED SUPERCELLS LOCATED ALONG THE LINE PRODUCING TORNADOES JUST EAST OF KIRKSVILLE EARLIER THIS EVENING. LINE OF STORMS TIMED INTO OUR WRN TAF SITES BETWEEN 01Z AND 03Z...AND TWDS 05 OR 06Z IN CMI. WL HAVE TO WATCH FOR THE STORMS TO START TO BOW OUT/ACCELERATE WITH THE MAIN THREAT BEING FROM STRAIGHT LINE WIND DAMAGE. HAVE INCLUDED VRB30G40KTS AT THE TAF SITES AS THE GUST FRONT PUSHES ACRS THE AREA IN ADVANCE OF THE MAIN LINE. OTHER THAN SOME TEMPO GROUPS WITH THE TSRA...WHICH WILL INCLUDE SOME MVFR CIGS...WL CONTINUE TO HOLD ONTO VFR CONDITIONS AT ALL SITES DURING THIS FCST PD. GUSTY SOUTH WINDS WL BECOME SOUTHWEST JUST AHEAD OF THE FRONT AND THEN NORTHWEST AFTR MIDNIGHT AS THE FRONT SHIFTS OFF TO OUR EAST. SMITH && .PREV DISCUSSION... ISSUED 231 PM CDT WED MAY 13 2009 ACTIVE WEATHER AFFECTING CENTRAL AND SOUTHEAST ILLINOIS SO FAR TODAY...WITH RAINFALL AMOUNTS OF 1.5 TO 3 INCHES FAIRLY COMMON...PRIMARILY EAST OF I-55. RAIN WAS ASSOCIATED WITH A WARM FRONT LIFTING NORTHWARD ACROSS THE AREA...AND HAD BECOME MORE SCATTERED IN NATURE BY MID AFTERNOON. WELL DEFINED MCV MOVING NORTHEAST FROM SOUTH CENTRAL MISSOURI...WITH THUNDERSTORMS INCREASING IN THAT AREA. MAIN FORECAST ISSUES ARE IN THE SHORT TERM...WITH SEVERE WEATHER CHANCES TONIGHT AND AGAIN ON FRIDAY. SHORT TERM...TONIGHT THROUGH SATURDAY... MAIN SYNOPTIC COLD FRONT EXTENDED FROM NORTH CENTRAL MINNESOTA TO THE OKLAHOMA PANHANDLE AT MID AFTERNOON. INSTABILITY INCREASING ACROSS MISSOURI AND WESTERN ILLINOIS...IN THE WARM SECTOR AND WHERE SOME BREAKS IN THE CLOUDS WERE LOCATED. LIFTED INDICES AT 18Z WERE APPROACHING -5 IN THE WESTERN CWA AND WERE EVEN LOWER IN MISSOURI...WHILE CAPES WERE RISING INTO THE 4-DIGIT RANGE. 18Z SOUNDING FROM LINCOLN STILL SHOWED A DECENT AMOUNT OF CAPPING...BUT THIS SHOULD CONTINUE TO WEAKEN..WHICH IT HAS ALREADY DONE FURTHER WEST. THUNDERSTORMS PROGGED TO CONTINUE INCREASING INTO THE EVENING...WITH MODELS SHOWING THE FRONT NEAR I-55 AROUND MIDNIGHT AND CLEARING THE SOUTHEAST CWA JUST AFTER SUNRISE. POTENTIAL EXISTS FOR ANOTHER COUPLE OF INCHES OF RAIN...ESPECIALLY ALONG THE I-70 CORRIDOR. DUE TO THIS AND THE EARLIER RAINFALL...WILL ISSUE A FLOOD WATCH FOR AREAS EAST OF I-55 THROUGH 7 AM THURSDAY. MODELS IN GOOD AGREEMENT WITH THE FRONT PUSHING TO AROUND THE OHIO RIVER BY THURSDAY EVENING...WITH HIGH PRESSURE BUILDING ACROSS THE MIDWEST. HOWEVER...FRONT EXPECTED TO RETREAT NORTHWARD TO AROUND I-80 BY LATE FRIDAY AFTERNOON. THUNDER CHANCES TO INCREASE AGAIN IN THE WARM SECTOR AND CONTINUE THROUGH THE NIGHT...AS ANOTHER COLD FRONT SWEEPS ACROSS THE AREA. LONG TERM...SUNDAY THROUGH WEDNESDAY... NORTHWEST FLOW EXPECTED TO SET UP EARLY IN THE WEEK...WITH MAIN STORM TRACK TO REMAIN NORTH OF THE FORECAST AREA. FORECAST WILL BE DRY DURING THIS PERIOD. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ILZ038-042>046-051>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, May 13, 3:21 PM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 321 PM CDT WED MAY 13 2009 ILZ027-036-040-041-047-049-050-142030- CASS-FULTON-KNOX-MASON-MORGAN-SCHUYLER-SCOTT- 321 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL SPREAD EASTWARD TO THE I-55 CORRIDOR LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER-SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING ISSUES IN THE AREA. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...PRIMARILY FROM 4 PM TO 11 PM. ILZ028>031-037-048-142030- MARSHALL-MENARD-PEORIA-STARK-TAZEWELL-WOODFORD- 321 PM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS EVENING...THEN WILL SPREAD EASTWARD TO THE I-55 CORRIDOR LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER-SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING ISSUES IN THE AREA. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...PRIMARILY FROM 4 PM TO 11 PM. ILZ038-042>046-051>057-061-142030- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 321 PM CDT WED MAY 13 2009 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE I-55 CORRIDOR THIS EVENING...THEN SPREAD EAST INTO EASTERN ILLINOIS LATE THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER- SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE LIKELY...AGGRAVATING ONGOING FLOODING ISSUES IN THE AREA. THE STORMS WILL PUSH INTO EAST-CENTRAL ILLINOIS BY LATER THIS EVENING. THE ILLINOIS RIVER WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING...PRIMARILY FROM 5 PM TO 12 AM. ILZ062-063-066>068-071>073-142030- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 321 PM CDT WED MAY 13 2009 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST ILLINOIS THROUGH THE LATE AFTERNOON AND EVENING. SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE LIKELY WITH THE STORMS. ADDITIONAL STORMS WILL DEVELOP AHEAD OF AN APPROACHING DISTURBANCE TO THE SOUTHWEST THIS EVENING...WITH THE PRIMARY THREAT FROM THE STORMS BEING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL IN EXCESS OF QUARTER- SIZED AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL PUSH INTO INDIANA SHORTLY AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING AFTER 5 PM. 25
In the hours before
Local storm report, May 13, 6:08 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
608 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL EL PASO 40.74N 89.01W
05/13/2009 M0.88 INCH WOODFORD IL EMERGENCY MNGR
FROM EMERGENCY MANAGEMENT
&&
AJLocal storm report, May 13, 6:37 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 N EL PASO 40.75N 89.01W
05/13/2009 E1.00 INCH WOODFORD IL PUBLIC
&&
AJSpecial weather statement, May 13, 9:28 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 928 PM CDT WED MAY 13 2009 ILZ027>029-140315- KNOX-PEORIA-STARK- 928 PM CDT WED MAY 13 2009 ...SIGNIFICANT WEATHER ALERT FOR EASTERN KNOX...NORTHERN PEORIA AND SOUTHERN STARK COUNTIES UNTIL 1015 PM CDT... AT 928 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILLIAMSFIELD...OR 15 MILES EAST OF GALESBURG...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLIAMSFIELD... LAURA... ELMORE... BRIMFIELD... PRINCEVILLE... DUNLAP... OTHER LOCATIONS AFFECTED INCLUDE...DAHINDA...MONICA AND DUNCAN. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4102 8965 4081 8964 4079 9009 4098 9012 TIME...MOT...LOC 0229Z 262DEG 36KT 4090 9008 AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:15 PM CDT | Tornado Warning | ILX | Schuyler | 45 min |
| May 13, 9:28 PM CDT | Special Weather Statement | ILX | Peoria | 47 min |
| May 13, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 45 min |
| May 13, 9:52 PM CDT | Flash Flood Warning | ILX | Schuyler | 8 hr |
| May 13, 10:00 PM CDT | Flash Flood Warning | ILX | Cass, Morgan, Scott | 8 hr |
| May 13, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 49 min |
| May 13, 10:25 PM CDT | River Flood Warning | ILX | Lawrence | 11 days |
| May 13, 10:29 PM CDT | Flash Flood Warning | ILX | Fulton | 8 hr |
| May 13, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Menard, Morgan and 1 more | 49 min |
| May 13, 10:48 PM CDT | Special Weather Statement | ILX | McLean | 57 min |
| May 13, 10:55 PM CDT | Flash Flood Warning | ILX | Christian, Morgan, Sangamon | 6 hr |
| May 13, 11:07 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean | 37 min |
| May 13, 11:12 PM CDT | Flash Flood Warning | ILX | McLean, Woodford | 6 hr |
| May 13, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, DeWitt, Douglas, Macon, Moultrie and 2 more | 48 min |
| May 13, 11:38 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 13 min |
| May 13, 11:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Effingham, Shelby | 64 min |
| May 14, 12:00 AM CDT | Flash Flood Warning | ILX | Macon, Moultrie, Piatt | 6 hr |
| May 14, 12:07 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Christian, Coles, Cumberland, Douglas, Edgar and 4 more | 38 min |
| May 14, 12:19 AM CDT | Tornado Warning | ILX | Coles, Cumberland, Moultrie, Shelby | 56 min |
| May 14, 12:35 AM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie, Shelby | 38 min |
| May 14, 12:44 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Coles, Cumberland, Edgar, Effingham and 2 more | 61 min |
| May 14, 12:56 AM CDT | Flash Flood Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 6 hr |
| May 14, 1:00 AM CDT | Flash Flood Warning | ILX | Christian, Clark, Coles, Cumberland, Douglas, Edgar and 2 more | 6 hr |
| May 14, 1:12 AM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| May 14, 1:18 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 57 min |
| May 14, 1:41 AM CDT | Flash Flood Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 2 more | 5 hr |
| May 14, 2:14 AM CDT | Severe Thunderstorm Warning | ILX | Clay, Crawford, Jasper, Lawrence, Richland | 43 min |
| May 14, 7:36 AM CDT | Areal Flood Warning | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 12 more | 5 hr |
| May 14, 12:24 PM CDT | River Flood Warning | ILX | Fulton, Knox | 6 days |
| May 14, 3:02 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 32 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.